# SDR 02FDEA00148

- Difficulty date: February 23, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 420 BETWEEN STR 8L TO 9L.  REMOVED AND REPLACED FRAME PER SRM 53-10-4 FIG 1.
